# SDR QXEA2014081500677

- Difficulty date: August 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 11,913 hours, 12,712 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Pitch Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO PITCH TRIM CAUTION AIRSPEED ABOVE 80 KTS. CAUTION MESSAGE DISAPPEARED AFTER APPROXIMATELY 6 SECONDS IAW MAINT REQUEST WE RAN PITCH TRIP UP AND DOWN. PITCH TRIM OPERATES NORMALLY.  PERFORMED GENERAL VISUAL INSPECTION OF BRAKES & TIRES AFTER ABORTED TAKEOFF.  NO DEFECTS NOTED. COMPLIED WITH FIM TASK 27-30-00-810-803 PITCH TRIM CAUTION IN CONJUNCTION WITH AMM TASK 27-32-00-710-802.  OPS TESTED SATISFACTORY;  PITCH TRIM CAUTION DID NOT REAPPEAR DURING TESTS. NO FAULTS LOGGED IN THE CDS AFTER TESTS PERFORMED.  ACFT IS OK TO RETURN TO SERVICE.
